# SDR S8A2008F00001

- Difficulty date: April 18, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N110EJ
- Make and model: Braero HS125700A
- Aircraft serial: NA0273
- Engine: Garrtt TFE7313R1H
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 642512001
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,062 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 15,000 ENROUTE, AIRCRAFT LOST INDICATION OF OIL PRESSURE ON THE NR ONE (LEFT) ENGINE AND THE FLIGHT CREW ACCOMPLISHED A PRECAUTIONARY SHUTDOWN OF THE NR ONE ENGINE. AFTER A REVIEW BY THE FLIGHT CREW OF ALL INDICATING ENGINE INSTRUMENTATION THE FLIGHT CREW DETERMINED THAT IT WAS SAFE TO ACOMMPLISH A RESTART OF THE NR ONE ENGINE FOR LANDING.  THE LOW OIL PRESSURE LIGHT NEVER ELIMINATED BUT OIL PRESSURE GAGE STILL READ ZERO. THE LANDING WAS UNEVENTFUL. FLIGHT CREW DID NOT DECLARE AN EMERGENCY BUT DID REQUEST PRIORITY HANDLING.
